# SDR ASAA0944408

- Difficulty date: February 10, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,588 hours, 30,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Damaged
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FRAME AT BS 747 HAS OVERSIZED HOLES COMMON TO FLOOR TO SIDEWALL SUPPORT AT RBL 19 AND 21.  REPAIRED FRAME AT BS 747.
